Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Global structure in von Neumann algebras


Author: Edward G. Effros
Journal: Trans. Amer. Math. Soc. 121 (1966), 434-454
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9947-1966-0192360-9
MathSciNet review: 0192360
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dieudonné, Sur le théorème de Lebesque-Nikodym. III, Ann. Univ. Grenoble (N.S.) 23 (1948), 25-53. MR 0028924 (10:519b)
  • [2] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien, Gauthier-Villars, Paris, 1957. MR 0094722 (20:1234)
  • [3] -, Dual et quasi-dual d'une algèbre de Banach involutive, Trans. Amer. Math. Soc. 104 (1962), 278-283. MR 0139960 (25:3384)
  • [4] E. Effros, Transformation groups and $ {C^ \ast }$-algebras, Ann. of Math. 81 (1965), 38-55. MR 0174987 (30:5175)
  • [5] -, The Borel space of von Neumann algebras on a separable Hilbert space, Pacific J. Math. (to appear). MR 0185456 (32:2923)
  • [6] J. Feldman, Borel sets of states and of representations, Michigan Math. J. 12 (1965), 363-366. MR 0182893 (32:375)
  • [7] R. Godement, Sur la théorie des representations unitaires, Ann. of Math. 53 (1951), 68-124. MR 0038571 (12:421d)
  • [8] A. Guichardet, Sur un problème posé par G. W. Mackey, C.R. Acad. Sci. Paris 250 (1960), 962-963. MR 0110027 (22:910)
  • [9] P. R. Halmos, The decomposition of measures, Duke Math. J. 8 (1941), 386-392. MR 0004718 (3:50e)
  • [10] -, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [11] -, Introduction to Hilbert space and the theory of multiplicity, Chelsea, New York, 1951.
  • [12] I. Kaplansky, A theorem on rings of operators, Pacific J. Math. 1 (1951), 227-232. MR 0050181 (14:291a)
  • [13] C. Kuratowski, Topologie. I, 3rd ed., Monagrafie Mat. 20, Warsaw, 1952.
  • [14] L. H. Loomis, The lattice theoretic background of the dimension theory of operator algebras, Mem. Amer. Math. Soc. No. 18 (1955), 36 pp. MR 0073960 (17:514f)
  • [15] G. W. Mackey, Induced representations of locally compact groups. I, Ann. of Math. 55 (1952), 101-139. MR 0044536 (13:434a)
  • [16] -, Induced representations of locally compact groups. II, Ann. of Math. 58 (1953), 193-221. MR 0056611 (15:101a)
  • [17] -, The theory of group representations (notes by Fell and Lowdeaslager), Lecture notes, Univ. of Chicago, Chicago, Ill., 1955.
  • [18] -, Borel structures in groups and their duals, Trans. Amer. Math. Soc. 85 (1957), 134-165. MR 0089999 (19:752b)
  • [19] -, Infinite-dimensional group representations, Bull. Amer. Math. Soc. 69 (1963), 628-686. MR 0153784 (27:3745)
  • [20] J. von Neumann, Zur Operatorenmethode in der Klassischen Mechanik, Ann. of Math. 33 (1932), 789-791. MR 1503096
  • [21] V. A. Rohlin, On the fundamental ideas of measure theory, Amer. Math. Soc. Transl. No. 71, 1952, 55 pp. MR 0047744 (13:924e)
  • [22] J. Schwartz, Two finite, non-hyperfinite, non-isomorphic factors, Comm. Pure Appl. Math. 16 (1963), 19-26. MR 0149322 (26:6812)
  • [23] -, Non-isomorphism of a pair of factors of type III, Comm. Pure Appl. Math. 16 (1963), 111-120. MR 0163179 (29:482)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0192360-9
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society